MathSciNet Relay Station
MathSciNet bibliographic data
MR1928498 (2003g:20072) 20F65 (20E06 57M05 57M07 57Q40)
Scott, Peter; Swarup, Gadde A. Regular neighbourhoods and canonical decompositions for groups. Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 20–28 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement